Show simple item record

dc.contributor.authorCrowley, Diarmuid John
dc.contributor.authorFerry, Steven C.
dc.contributor.authorSkopenkov, Mikhail
dc.date.accessioned2015-05-15T14:51:11Z
dc.date.available2015-05-15T14:51:11Z
dc.date.issued2011-11
dc.identifier50916949
dc.identifiere88d063a-3322-431f-a38e-6b3c5cd191d2
dc.identifier84925450485
dc.identifier.citationCrowley , D J , Ferry , S C & Skopenkov , M 2011 , ' The rational classification of links of codimension > 2 ' , Forum Mathematicum , vol. 26 , no. 1 , pp. 239-269 . https://doi.org/10.1515/form.2011.158en
dc.identifier.issn0933-7741
dc.identifier.urihttp://hdl.handle.net/2164/4544
dc.format.extent31
dc.format.extent347871
dc.language.isoeng
dc.relation.ispartofForum Mathematicumen
dc.subjectsmooth manifolden
dc.subjectembeddingen
dc.subjectisotopyen
dc.subjectlinken
dc.subjecthomotopy groupen
dc.subjectlie algebraen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleThe rational classification of links of codimension > 2en
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.identifier.doi10.1515/form.2011.158
dc.date.embargoedUntil2012-11-01
dc.identifier.vol26en
dc.identifier.iss1en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record